MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS RUBINA 0°, NIR/ICG, Ø 5 MM

KARL STORZ SE & CO. KG HOPKINS RUBINA 0°, NIR/ICG, Ø 5 MM
Model Number 26046ARA
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: poor vision upon inspection of telescope due to broken internal rod lens.This telescope is a component in a demo set used during a clinical trial on a patient.No negative impact in state of health reported.

Brand Name
HOPKINS RUBINA 0°, NIR/ICG, Ø 5 MM
Common Device Name
HOPKINS RUBINA 0°, NIR/ICG, Ø 5 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24719557
Report Number9610617-2026-00691
Device Sequence Number6109722
Product Code OWN
UDI-Device Identifier04048551436271
UDI-Public04048551436271
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26046ARA
Device Catalogue Number26046ARA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown